MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 9 FR X 13 CM; CATHETER, HEMODIALYSIS, NON-I

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 9 FR X 13 CM; CATHETER, HEMODIALYSIS, NON-I
Catalog Number CD-13902
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "dr.(b)(6) states that the dilator split and is non-functional." another set used.There was no patient complications.No medical intervention required.The patient's current condition is reported as "fine".
 
Event or Problem Description
It was reported that "dr.Demopanas states that the dilator split and is non-functional." another set used.There was no patient compliations.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4) the actual device was not returned; however, the customer provided one photo for analysis.The photo shows a dilator inside the tray.The complaint of damaged dilator tip could not be confirmed by the photo given the resolution of the provided photo.A complete visual inspection could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage".Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer provided one photo for analysis.The photo shows the dilator placed on its finished goods tray.Minor damage is visible at the tip of the dilator; however, due to the image resolution, the extent of the damage is difficult to assess with clarity.The customer also returned one kit containing a dilator, introducer needle, catheter over needle, syringe, dust cap, and catheter for analysis.Signs of use were observed within the dilator tip.Visual and microscopic inspection of the dilator confirmed that the tip appeared damaged and deformed.The dilator body length measured 101mm, which is within the specification limits of 95.2mm - 108mm per dilator product drawing.The dilator outer diameter measured 3.01mm, which is within the specification limits of 2.97mm - 3.05mm per the dilator product drawing.The dilator inner diameter at the distal tip could not be accurately measured due to the nature of the damage.The dilator was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "use tissue dilator to enlarge tissue tract to the vein as required.Follow the angle of the guidewire slowly through the skin." a lab inventory guidewire (measured 0.62mm) was threaded through the returned dilator and was able to advance through with minimal resistance at the undamaged portions.A device history record review was performed, and no relevant findings were identified.The ifu provided with this kit warns the user, "do not use excessive force when introducing guidewire or tissue dilator as this can lead to vessel perforation, bleeding, or component damage." the report of a damaged dilator tip was confirmed through analysis of the returned sample.Visual analysis revealed that the dilator tip was damaged and deformed.A device history record review did not reveal any relevant findings to suggest a manufacturing issue.Based on the customer report that the defect occurred during use and the appearance of the damage to the dilator tip, the root cause appears consistent with damage due to undue force when inserting the dilator over the guidewire; however, the root cause cannot be determined, as it is unknown if the damage to the dilator tip occurred before or after the customer handled.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "dr.(b)(6) states that the dilator split and is non-functional." another set used.There was no patient compliations.No medical intervention required.The patient's current condition is reported as "fine".

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 9 FR X 13 CM
Common Device Name
CATHETER, HEMODIALYSIS, NON-I
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22951864
Report Number3006425876-2025-00795
Device Sequence Number9636618
Product Code MPB
UDI-Device Identifier10801902001075
UDI-Public(01)10801902001075(11)230224(17)260430(10)71F23B1765(21)
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K984022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberCD-13902
Device Lot Number71F23B1765
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer09/25/2025
11/14/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date09/30/2025
11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient Age7 YR
Patient SexFemale
Patient Weight18 KG